# SDR COMA0460658

- Difficulty date: November 30, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 27,248 hours, 26,008 cycles
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: 355523255
- Condition: Malfunctioned
- Location: Bleed Leak Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5786 - ANTI-ICE DUCT WARNING MESSAGE.  REPLACED THE LEFT FUSELAGE BLEED LEAK DETECTOR SENSE ELEMENT.
